Find answers to your questions about Maxigesic New Zealand

FIND ANSWERS TO YOUR QUESTIONS

  •    What is Maxigesic?

    Maxigesic is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg, two tried and trusted active ingredients that work together in different, yet complementary ways to help relieve pain (Paracetamol) and reduce fever and inflammation (Ibuprofen) at the same time.

     

    MAXIGESIC was developed as a better alternative for pain relief than other combination painkiller products, particularly those containing codeine, and as a better, faster¹ form of pain relief than Paracetamol and Ibuprofen; the two most common pain relief medications in New Zealand.

     

    MAXIGESIC was invented and developed in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals. Introduced in New Zealand in 2009, this world-first specific combination analgesic now has license agreements in over 110 countries around the world.

     

  •    What types of pain can I use Maxigesic for?

    Maxigesic provides temporary relief for a wide range of pain including:

     

    • Headache

    • Migraine headache

    • Tension headache

    • Muscular pain

    • Back pain

    • Period Pain

    • Arthritis

    • Rheumatic pain

    • Toothache

    • Pain from dental procedures

    • Aches and pain associated with cold and flu

    • Sinus pain

    • Sore throat

    • Tennis elbow

     

    Maxigesic also reduces fever, the discomfort associated with fever, and inflammation

  •    Where can I buy Maxigesic?

    Maxigesic is available from all good pharmacies and supermarkets in New Zealand.

  •    Is there codeine in Maxigesic?

    No, there is no codeine in Maxigesic. Codeine is often used to amplify the effect of pain relief in other combination pain relief products, but as a member of the opiate family it has the potential for misuse. Health authorities around the world have expressed concerns about this issue, and so we formulated Maxigesic without codeine.

  •    How should I take Maxigesic?

    • Take 1–2 tablets with a large glass of water.
    • Repeat the dose every 4–6 hours, as required, up to a maximum of 8 tablets in 24 hours.
    • Do not use for more than 72 hours except on the advice of your doctor.
    • MAXIGESIC should not be combined with any other Paracetamol or Ibuprofen containing medicines.
  •    Is Maxigesic suitable for children?

    Maxigesic is NOT recommended for children under 12 years of age.

  •    Are there any reasons why I shouldn’t use Maxigesic?

    Do not take Maxigesic:

     

    • If you have asthma
    • If you have a stomach ulcer or other stomach disorders, impaired kidney function or heart failure
    • If you are allergic to Ibuprofen, Aspirin, Paracetamol or other anti-inflammatory medicines
    • In the last 3 months of pregnancy

     

    Please review the MAXIGESIC packaging for full directions and warnings.

MAXIGESIC® film-coated tablets are for the temporary relief of pain and reduction of fever and the discomfort associated with fever. Do not use if you have asthma or a stomach ulcer. Do not use in children under 12 years or if you have kidney disease. Do not exceed the daily recommended dose. Always read the label. Use only as directed. Incorrect use can be harmful. If symptoms persist or side effects develop, contact your healthcare professional. AFT Pharmaceuticals, Auckland, New Zealand. TAPS PP9486 NZ Patent No. 552181.

Do NOT combine with any other Paracetamol or Ibuprofen-containing medicines. Do NOT exceed the daily recommended dose.

 

 

Find answers to your questions about Maxigesic New Zealand
  •    What is Maxigesic?

    Maxigesic is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg, two tried and trusted active ingredients that work together in different, yet complementary ways to help relieve pain (Paracetamol) and reduce fever and inflammation (Ibuprofen) at the same time.

     

    MAXIGESIC was developed as a better alternative for pain relief than other combination painkiller products, particularly those containing codeine, and as a better, faster¹ form of pain relief than Paracetamol and Ibuprofen; the two most common pain relief medications in New Zealand.

     

    MAXIGESIC was invented and developed in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals. Introduced in New Zealand in 2009, this world-first specific combination analgesic now has license agreements in over 110 countries around the world.

     

  •    What types of pain can I use
       Maxigesic for?

    Maxigesic provides temporary relief for a wide range of pain including:

     

    • Headache

    • Migraine headache

    • Tension headache

    • Muscular pain

    • Back pain

    • Period Pain

    • Arthritis

    • Rheumatic pain

    • Toothache

    • Pain from dental procedures

    • Aches and pain associated with cold and flu

    • Sinus pain

    • Sore throat

    • Tennis elbow

     

    Maxigesic also reduces fever, the discomfort associated with fever, and inflammation

  •    Where can I buy Maxigesic?

    Maxigesic is available from all good pharmacies and supermarkets in New Zealand.

  •    Is there codeine in Maxigesic?

    No, there is no codeine in Maxigesic. Codeine is often used to amplify the effect of pain relief in other combination pain relief products, but as a member of the opiate family it has the potential for misuse. Health authorities around the world have expressed concerns about this issue, and so we formulated Maxigesic without codeine.

  •    How should I take Maxigesic?

    • Take 1–2 tablets with a large glass of water.
    • Repeat the dose every 4–6 hours, as required, up to a maximum of 8 tablets in 24 hours.
    • Do not use for more than 72 hours except on the advice of your doctor.
    • MAXIGESIC should not be combined with any other Paracetamol or Ibuprofen containing medicines.
  •    Is Maxigesic suitable for
       children?

    Maxigesic is NOT recommended for children under 12 years of age.

  •    Are there any reasons why I
       shouldn’t use Maxigesic?

    Do not take Maxigesic:

     

    • If you have asthma
    • If you have a stomach ulcer or other stomach disorders, impaired kidney function or heart failure
    • If you are allergic to Ibuprofen, Aspirin, Paracetamol or other anti-inflammatory medicines
    • In the last 3 months of pregnancy

     

    Please review the MAXIGESIC packaging for full directions and warnings.